Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

I have a stomach ache towards the middle

hi. I have like a stomach ache. But its not normal its like an aching/stining in my middle stomach. I have had this before and it is usually when i eat lots of junk foor. I ussually throw up. I was wondering if there is anything i can do for it
Asked On : Sat, 2 Apr 2011
Answers:  5 Views:  188
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
These all symptoms due to acidity. You should take antacid, & omiprazole tablets on empty stomach. Avoid spicy & oily food. Take dinner up to 8 p.m.&do walking for at least 1 km after dinner.
I hope this answer will be helpful to you.
Answered: Thu, 11 Aug 2011
I find this answer helpful
General & Family Physician Dr. Jitender Chauhan's  Response
Hello, welcome to HCM. You could be having gastritis which is very commonly seen but it could also be due to chronic pancreatitis which is usually seen after eating fatty food. You must visit your doctor to run blood tests and an ultrasound to detect the cause. Till than you can take antacids like pantoprazole twice daily on empty stomach. You must try to avoid taking spicy food and junk foods and look to eat fresh fruits and salads and vegetables. wish you good health.
Answered: Thu, 25 Aug 2011
I find this answer helpful
General & Family Physician Dr. Pramod Gaikwad's  Response
Welcome to healthcare magic,
Your symptoms are suggestive of Acute Gastritis and it needs to be thoroughly with a proper health life style as suggested by my all colleagues.I would just add on those guidelines.
1.Stop smoking and alcohol completely.
2.Eat at regular intervals while avoiding over eating.
3.Avoid oily/spicy/junk foods.
4.Drink a glass of milk after breakfast.
5.Don't lie down immediately after eating.
6.You can take Cap.Omez 20mg twice daily 15 minutes before meals,its to be taken for atleast 2 weeks for an immediate long term effect.Sucralfate suspension will help the immediate irritation to the stomach and thus the vomiting after meals will be reduced,take it 2 tsp 4 times daily.
7.Do regular exercise.
I hope your queries must have been cleared very well by all of us.
Have a healthy life.
Answered: Fri, 12 Aug 2011
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Vasudha Jayant Athavale's  Response

antacids would give a temporary relief,but for permanent relief--

I feel you have to change your eating habbit first.

-Eat fresh, easy todigest food with is balanced.&is divided in small, multiple servings

-eat optimum ammount, not to over load your digestive system.

-avoid junk food (speciallyat night), spicyfood

-Don't sleep imdiately after eating.

-start adapting regular physical workouts.

A digestive tonic like Vitazyme 2 spoons twice a day after food can help the digestive defficiency.

-do not drink more water while eating.
Answered: Fri, 5 Aug 2011
I find this answer helpful
  User's Response
welcome to healthcaremagic
you may had gastric irritation due to taking spicy, junk food. You make take antacids for acute relief. If the symptoms persist take proton pump inhibitor omeprazole or pantaprazole for some days
Answered: Sat, 2 Apr 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor